MathSciNet Relay Station
MathSciNet bibliographic data
MR610970 28D15 (43A07 58F11)
Rosenblatt, Joseph Uniqueness of invariant means for measure-preserving transformations. Trans. Amer. Math. Soc. 265 (1981), no. 2, 623–636.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement